# SDR AWXA200301405

- Difficulty date: October 14, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOORBEAM AT NUT PLATES BETWEEN BS 1500 TO BS 1510, LBL 14.  MAINTENANCE REMOVED CORRODED FLOORBEAM CAP BETWEEN BS 1500 TO BS 1510, LBL 14; FABRICATED A NEW REPLACEMENT CHANNEL AND REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-1 FIG 1.
